Kodai Mathematical Journal

On a conjecture of Beltrametti-Sommese for polarized 4-folds

Yoshiaki Fukuma

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let ( X,L) be a polarized manifold of dimension 4. In this paper, we prove that h 0( K X + 3 L) > 0 if K X + 3 L is nef, which is a conjecture of Beltrametti-Sommese for polarized 4-folds.

Article information

Source
Kodai Math. J., Volume 38, Number 2 (2015), 343-351.

Dates
First available in Project Euclid: 9 July 2015

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1436403895

Digital Object Identifier
doi:10.2996/kmj/1436403895

Mathematical Reviews number (MathSciNet)
MR3368070

Zentralblatt MATH identifier
1327.14038

Citation

Fukuma, Yoshiaki. On a conjecture of Beltrametti-Sommese for polarized 4-folds. Kodai Math. J. 38 (2015), no. 2, 343--351. doi:10.2996/kmj/1436403895. https://projecteuclid.org/euclid.kmj/1436403895


Export citation